Geometry of phylogenetic group-based models

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

MICHALEK, Mateusz, 2011. Geometry of phylogenetic group-based models. In: Journal of Algebra. Elsevier. 339(1), pp. 339-356. ISSN 0021-8693. eISSN 1090-266X. Available under: doi: 10.1016/j.jalgebra.2011.05.016

@article{Michalek2011Geome-52319, title={Geometry of phylogenetic group-based models}, year={2011}, doi={10.1016/j.jalgebra.2011.05.016}, number={1}, volume={339}, issn={0021-8693}, journal={Journal of Algebra}, pages={339--356}, author={Michalek, Mateusz} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/52319"> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2021-01-08T10:28:53Z</dcterms:available> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/52319"/> <dcterms:issued>2011</dcterms:issued> <dcterms:abstract xml:lang="eng">We complete the results of Sullivant and Sturmfels (2005) [SS05] by proving that many of the algebraic group-based models for Markov processes on trees can be diagonalized, and we identify the cases when the resulting toric varieties are normal. This is done by the generalization of the discrete Fourier transform approach introduced by Evans and Speed (1993) [ES93]. We also characterize the lattice polytope of this toric variety. This involves extending the notions of sockets and networks introduced by Buczyńska and Wiśniewski (2007) [BW07] in their work on the binary symmetric model.</dcterms:abstract> <dc:language>eng</dc:language> <dcterms:title>Geometry of phylogenetic group-based models</dcterms:title> <dc:contributor>Michalek, Mateusz</dc:contributor> <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:rights>terms-of-use</dc:rights> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:creator>Michalek, Mateusz</dc:creator> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2021-01-08T10:28:53Z</dc:date> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account